# SDR ASAA2019051929383

- Difficulty date: May 19, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 45,734 hours, 13,671 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WON'T START. GROUNDED - YES. FOUND FAULT MESSAGE 49-31175 INTERMITTENTLY. PERFORMED FIM 49-32 TASK 805 F1-7. ALL WIRE CHECKS GOOD. ACCOMPLISHED APU BITE TEST REF FIM 49-60 TASK 801 FOUND PREVIOUS FAULT TO BE INTERMITTENT. APU GROUND VERIFICATION CHECKS NORMAL. CLEARS MEL 49-1B.
